# SDR DHL2002806527

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT ELEVATOR UPPER SKIN WITH SEVERAL DENTS STA XE 132.750 TO 242.187.  REMOVED DETERIORATED SKIN.  FABRICATED AND INSTALLED NEW SKIN PER EO DHL020602 DWG EO 3084 EO SEMAN 2002687.
